de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Algebraic polynomials and moments of stochastic integrals

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons75754

Langovoy,  M.
Dept. Empirical Inference, Max Planck Institute for Intelligent Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Langovoy, M. (2011). Algebraic polynomials and moments of stochastic integrals. Statistics & Probability Letters, 81(6), 627-631. doi:10.1016/j.spl.2011.01.022.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0010-4CC9-5
Abstract
We propose an algebraic method for proving estimates on moments of stochastic integrals. The method uses qualitative properties of roots of algebraic polynomials from certain general classes. As an application, we give a new proof of a variation of the Burkholder–Davis–Gundy inequality for the case of stochastic integrals with respect to real locally square integrable martingales. Further possible applications and extensions of the method are outlined.